Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pain and numbness in the toes after meth use. What to do?

I am clean now for 2 weeks was using meth everyday smoking and just swallowing it. My question is is it normal for my toes on both feet more on my left hurt still and feel warm sharp pains and just solid pain fells a little numbish too. Thy used to sweat and swell alot now thy dnt but thy hurt a lot. Is this normal what can i do or should do? Also my eyes wd turn red after use y was tht?
Asked On : Mon, 4 Mar 2013
Answers:  2 Views:  903
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello ts99950
Welcome to Health Care Magic

Pain and numbness in toes may occur due to methadone itself. But after patient quits meth withdrawal symptoms are seen. And in some people these may occur for long time also. They are irritability, restlessness, anxiety, sleeplessness, weakness, day time drowsiness, fatigue, numbness of fingers, shakiness, sweating, lacrimation, rhinitis etc. It is normal after 2 weeks of abstinence. But to prevent this you can take non opioid analgesics like Ibuprofen for muscle soreness, plenty of fluids. Take Vitamin supplements for numbness. Be assertive for your decision and don't take meth again, you will see improvement in yourself in few days. If symptoms persist you can visit a psychiatrist for expert opinion.

Take Care
Answered: Tue, 5 Mar 2013
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Since you have stopped using meth after regular use, the symptoms which you have described could be due to the withdrawal effects. But it should also be kept in mind that meth being a vasoconstriction (i.e. causing narrowing of the blood vessels) can sometimes cause blood flow problems and even tissue damage.

The swelling up and sharp pains on your feet appear concerning and so, it is better to rule out any serious problems. Therefore, I would advise you to see a doctor for a proper physical examination and further evaluation. It is better not to take chances and to be safe than sorry.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor